HOW LONG DOES YOUR PERIOD STAY ON EACH MONTH HAVING PARAGARD IUD


Many women have no change in

Many women have no change in their periods after getting a Paragard IUD. Unfortunately, the most common side effect of ParaGard is longer and heavier periods. So using Paragard can result in a greater number of days during which you are having bleeding. In addition, some women have spotting between periods, which can be mistaken for a period.

Usually, these problems go away after a few months of being on Paragard. However, if your period is very heavy or does not stop when it should, call your doctor. It could be a sign of something more serious.

Best of luck,
Dr. Williams

Monnica Williams, Ph.D.
Sex Education Advisor. www.MonnicaWilliams.com.

STD Facts and Photos: www.STDsInColor.com.
Free Pregnancy Testing Centers: 800-395-HELP.

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.